| Model Number |
AB63201002 |
| Medical Device Problem Codes |
Deflation Problem (1149); Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
Event or Problem Description
According to the available information, water could not be injected into the balloon in the middle of inflating.After that, water could not be removed from the balloon either.Another product was used alternatively.
Additional Manufacturer Narrative
The returned device was inflated with 50ml of air.Deflation was too slow.It was determined that the diameter of the tubes "is no stable".The cause of the event was traced to manufacturing.